# SDR SIMA20150101001

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,740 hours, 21,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS BATTERY POWER SUPPLIES DRAINED.  REPLACED ALL FOUR EPSU BATTERY PACKS IAW MM 33-51-17.  OPERATIONS TESTED GOOD.  OPERATIONAL CHECKS BALANCING ITEMS 3 & 4 ON LOG PAGE 3754114 WERE ACCOMPLISHED SUBSEQUENT TO EPSU PACKS REPLACEMENT.  EMER LIGHTING BATTERY PN 2013-1A NR 2 SN 105211 NR 3 SN 103166 NR 4 SN 83285.
